Thread: Dark urine
02-06-2005, 10:29 AM #1Junior Member
- Join Date
- Aug 2004
Ive been taking oral turianbol 50mg/day for two weeks, i noticed my urine has gotten a bit dark might say its even a bit bloodcolored...
So i was searching here about blood in urine but didnt find much except this guy who also ran OT 50mg/day and also said his urine was dark!? Anyone else heard if OT causes dark urine?!
So what do to?! i didnt take any OT today, and now in the afternoon my pee looks better, much brighter...
Some advice please
02-06-2005, 10:40 AM #2
My urine as many others changes because of vitamins. In the morning directly after taking a multi and some other oral vits my urine gets really yellow or dark, because of the things that didn't make it into the blood.
02-06-2005, 10:48 AM #3
dark urine means your on something you should not be
i was a heAVY HEAVY ALCOHOLIC in the past and after my binges my pee was always dark and cloudy looking and i was told that its because of what i was doing to my liver because of drinking ed
when i did not drink alcohol for a few days my pea would go back to normal.
i think ur liver values are elevated from the pills ur taking just monitor it if you see blood then go to a doctor but after finishing your pills your liver values should go back to normal as is the case with most all orals
02-06-2005, 10:51 AM #4
dont forget to drink a tone of water, to help flush out the filter
02-06-2005, 10:53 AM #5
Make sure you're taking in enough water... Dark urine is a sign of dehydration a lot of time.
02-06-2005, 10:56 AM #6Originally Posted by juiceinthehood
02-06-2005, 05:06 PM #7Associate Member
- Join Date
- Oct 2004
- In The Pink!!!!!
Ejuicer is right. In the morning, while I was on d-bol, my urine would be extremly dark and would lighten through the day but still be darker than normal. I increased my fluid intake and it got better. It is essential, while on orals to drink a ton of water and then drink more. This is protection for all filter organs ie. liver and kidneys. Good Luck
02-07-2005, 02:55 AM #8
if u r using orals u should at LEAST drink 1 1/2 gallon of water. I m drinking 2 to be safe...
02-07-2005, 03:06 AM #9
take a good vit-c and plenty of water.........
02-07-2005, 03:33 AM #10
Dark urine = dehydration. Dark urine + oral aas = ...****, I need to change my habits. Water + liver protectants bro. My urine goes haywire when i'm on orals unless I drink plenty of water and take milk thistle (@ 200mg/tab) multiple times daily. Could be something else but this is my only assumption, either way my advice can only help. GOod luck bud and let us know how things go.
02-07-2005, 09:08 AM #11
I try for 2 gallons of water a day some days I don't get there but thats ok..
02-07-2005, 10:09 AM #12Member
- Join Date
- Dec 2004
I have noticed my urine is yellow everytime I pee. Not allways dark but still yellow and never clear as water as it used to. I have never done gear or anything. I drink water but it doesn't seem to matter.
Can it be the tuna that color the urine? What about milk or proteins?
I would like to clear out this before I start useing gear.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)